# SDR GTIA2015011201483

- Difficulty date: January 12, 2015
- Submitted: January 13, 2015
- Operation: Air carrier
- Aircraft: N607NK
- Make and model: Airbus A320-232
- Aircraft serial: 4595
- Aircraft time: 16,023 hours, 7,459 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY PACK.  REPLACED EMERGENCY BATTERY PACK IN CONJUNCTION WITH EMERGENCY POWER SUPPLY IAW AMM 33-51-38.  OPS CHECK PERFECTLY, NO FURTHER FAULTS.
